# SDR FDEA202004200759

- Difficulty date: April 20, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLR STRUCTURE BETWEEN FR26 & FR27 ON SEAT TRACK AT Y450 IS CORRODED. REMOVED & REPLACED SEAT TRACK IAW SRM 51-40-21 AND AIRBUS DWG A538781975.   CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-16 FIG 102.    CAT "A" REPAIR    MAJOR REPAIR
